# SDR SCNA00380

- Difficulty date: November 9, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,865 hours, 24,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON FLOOR SUPPORT AT FS 1067, LBL 13 - 25.  REMOVED CORROSION IAW SRM 51-10-06.  FABRICATED NEW SUPPORT AS PER SAMPLE FROM BAC1518344.  TREATED AND PRIMED IAW SRM B727 51-10-02 AND MM 51-20-02.  INSTALLED IAW SRM B727 51-30-02.
